# SDR CA190729013

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 68,223 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Pressure Switch
- Part number: 7506593
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

(CAN) #2 BLEED HOT ILLUMINATED DURING CRUISE. SYSTEM GOT TURNED OFF, AFTER THAT #1 SYSTEM FAILED. EMERGENCY DECENT WAS EXECUTED, PLANE DIVERTED TO YQT FOR MAINTENANCE. (TC# 20190729013)
